# SDR P2EA98175

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 301 - AIR RETURN, NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  AFT CARGO DOOR LIGHT CAME ON AFTER TAKEOFF, AIRCRAFT WAS NOT PRESSURIZING.  RETURNED TO MCI.  CHECKED AFT CARGO DOOR PROXIMITY SWITCH AND TARGET.  NO DEFECTS FOUND, AFT CARGO DOOR WARNING LIGHTS OPS CHECK NORMAL.  CHECKED PRESSURIZATION CONTROL SYSTEM PER MM 21-31-0, OPS CHECK NORMAL.  PRESSURIZED AIRCRAFT ON GROUND, AIRCRAFT PRESSURIZES NORMAL.  (X)
